標題: The boundedness of Caldern-Zygmund operators by wavelet characterization
作者: Hung, Cheng-Cong
Lee, Ming-Yi
應用數學系
Department of Applied Mathematics
關鍵字: Calderon-Zygmund operators;Hardy spaces;para-product operators
公開日期: 1-Jun-2012
摘要: This article deals with the boundedness properties of Caldern-Zygmund operators on Hardy spaces (a"e ). We use wavelet characterization of (a"e ) to show that a Caldern-Zygmund operator with *1 = 0 is bounded on (a"e ), is the regular exponent of kernel of . This approach can be applied to the boundedness of operators on certain Hardy spaces without atomic decomposition or molecular characterization.
URI: http://hdl.handle.net/11536/16290
ISSN: 1439-8516
期刊: ACTA MATHEMATICA SINICA-ENGLISH SERIES
Volume: 28
Issue: 6
結束頁: 1237
Appears in Collections:Articles


Files in This Item:

  1. 000304093000013.pdf